# SDR DALA2024012901340

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,311 hours, 27,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601 KNUCKLE KNOCKER DOES NOT EXTEND. CORRECTIVE ACTION: REMOVED L1 SLIDE BUSTLE - SECURED MID DOOR LINER - KNUCKLE KNOCKER NOW OPERATES NORMAL - RE-INSTALLED SLIDE BUSTLE - WORKED PER B757 AMM 52-11. (0172690)
